# SDR J0UR200700001

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: General aviation
- Aircraft: N1103G
- Make and model: Beech C90A
- Aircraft serial: LJ1475
- Aircraft time: 1,842 hours, 1,856 cycles
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: EM6039
- Part serial: 1434
- Condition: Failed
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING / VENT BLOWER MOTOR ASSEMBLY FAILED CAUSING SMOKE IN COCKPIT. PILOT DECLARED EMERGENCY AND LANDED AT CLOSEST AIRPORT WITHOUT FURTHER INCIDENT.
